International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 117 | Views: 221

Research Paper | Mathematics | India | Volume 4 Issue 1, January 2015 | Rating: 6.4 / 10


An Analysis of Steady-State for Machine Repair Problem with a Single Service Station Subject to Breakdown

M. ReniSagaya Raj | B. Chandrasekar [2]


Abstract: In this paper, we study the machine repair problem with a single service station subject to breakdown under the steady-state conditions. Assume that the system operating machine fails according to a Poisson distribution. The failure time and repair time all are assumed to be exponential distribution. The system is modeled as a finite state Markov chain and its steady-state distribution is obtained by Matrix-Geometry method.


Keywords: Server breakdown, Matrix-Geometric Technique, Machine Repairs, Queue size


Edition: Volume 4 Issue 1, January 2015,


Pages: 1697 - 1699


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top